# SDR USAA980567

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Condition: Corrosion
- Location: Bs 1436-1456
- Part time: 44,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND HEAVY CORROSION BETWEEN STATION 1436 AND 1456 STRINGER 28R.  CORROSION TASK NR C53-155-02.  REPAIRED STRINGER PER SRM 51-40-02 REF EA 62729 AND SRM 51-40-03.  (M)
